# SDR ASOA03282

- Difficulty date: July 2, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: S3611200800263
- Condition: Inoperative
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO ATL FROM VPS, SMOKE OCCURRED IN THE CABIN DURING OPERATION OF THE RT PACK.  QRH PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE P2.5 TO P3 SWITCHING VALVE.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
